It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • Off Lexapro



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 12-03-2017, 02:49 PM   #1
    Blazealmighty
    Newbie
    (male)
     
    Join Date: Dec 2017
    Posts: 1
    Blazealmighty HB User
    Off Lexapro

    Hello. My doctor is taking me off Lexapro. I was on 20 mg for 2 years+. Sheís switching me too 150 twice a day Wellbutrin. She had me go from 20mg to 10mg to 0. Iíve been at 0 for 10 days. At 7 days I started to feel dizzy at rest, brain zaps, moments of rage. Itís been fairly constant for 3 day now. I know itís been 10 days but I was stable on lexapro doing well. Can I request to just go back on to normalize again or am I past that point?

     
    Sponsors Lightbulb
       
    Old 12-08-2017, 05:40 AM   #2
    Toypoodle
    Senior Member
    (female)
     
    Join Date: Sep 2013
    Location: Springfield, Mo.
    Posts: 150
    Toypoodle HB UserToypoodle HB User
    Re: Off Lexapro

    Why is she taking you off Lexapro ? I'm taking 20 mg of Lexapro. Did you have side effects on the Lexapro ?

     
    Old 12-08-2017, 11:18 AM   #3
    Amygdala
    Senior Member
    (female)
     
    Join Date: Aug 2015
    Location: California
    Posts: 141
    Amygdala HB UserAmygdala HB UserAmygdala HB UserAmygdala HB User
    Re: Off Lexapro

    I was recently on Lexapro for a very short period of time. I hated the initial side effects. I doubt whether I even made it to 20 mg; believe I refused to go higher and just wanted off it ASAP. Therefore, I just began lowering the dose by either 2.5 or 5 mg every 10 days or so. Never had an issue doing it this way.
    “Can I request to just go back on to normalize again”? Absolutely, you should be able to have input into your medical care.

     
    Old 12-20-2017, 11:07 AM   #4
    jpauli
    Newbie
    (female)
     
    Join Date: Dec 2011
    Location: Michigan
    Posts: 3
    jpauli HB User
    Re: Off Lexapro

    I have been on Lexapro 20, then 10, then back up to 20, then 10, now I'm trying to get off because I've been on it for so long. I have anxiety right now.....I'm down to 5 mg........I hate it, my stomach churns, and I always think there is something "wrong with me". I'll be ok for months, then something will trigger, and then my anxiety will create a world of its own, just by my thoughts, and it's hard to break the cycle. I always wonder, "is it the meds", is it anxiety, is it this, is it that, I drive myself crazy and can't stop sometimes. I really want to take a drug holiday, the only thing that saves me is Xanax for times like this. I go to my dr tomorrow,we'll see what she says.
    Be careful coming off of Lexapro, or any SSRI for that matter. Slow, slow.....baby steps......that seems pretty fast to wean you off of your Lexapro. I took Lexapro and Wellbutrin together for a long time. The Wellbutrin gave me more energy, no side effects for me, but then that didn't seem to work anymore, and I quit the Wellbutrin. Now I'm just on Lexapro 5mg, and want to completely stop eventually, but yet don't want to feel like this the rest of my life . Your discontinuation symptoms are pretty common, and am too wondering why your doctor is switching you from Lexapro to Wellbutrin!

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:14 PM.





    © 2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!